# SDR DALA2025031702010

- Difficulty date: March 13, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N3748Y
- Make and model: Boeing 737832
- Aircraft serial: 30489
- Aircraft time: 76,400 hours, 29,170 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0855118) CORROSION OUT OF LIMITS (UT) THICKNESS MEASUREMENT WAS ACCOMPLISHED ON SEAT TRACK LBL 45.50 STA 500I+19-525 AT PAX CABIN. SEAT TRACK LBL 45.50 STA 500I+19-525 AT PAX CABIN WAS REPLACED PER B737-800 SRM 51-40-02-0G.
